# SDR ASAA2014101109346

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 25,200 hours, 7,815 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1226400
- Part serial: EM483111
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 25,201 hours, 7,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT WALKAROUND,  NOTED FUEL DRIPPING FROM UNDER THE NR 1 ENGINE.  ACFT GROUNDED.  REPLACED NR 1 ENGINE VBV IAW AMM 75-32-02.  LEAK AND OPS CHECKED GOOD IAW AMM INSTALLATION TEST 71-00-00-700-807 AND 71-00-00-700-801. TEST 3A.
